# SDR 96ZZZM463

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD EXTERIOR DOOR UNDER THRESHOLD 'U' ANGLE HAS CORROSION SEVERAL PLACES.  REMOVED PANEL PER MM 53-20-11.  CUT OUT DAMAGED SECTION AND REMOVED CORROSION PER SRM 51-10-6.  REMOVED AND REPLACED U-CHANNEL PER SRM 51-10-1 PAGE 4 AND INSTALLED ANGLE REPAIR PER SRM 51-40-3 40 INCH BY 2.5 INCH 2024-T3 .090 INCH.  INSTALLED FLOOR PANEL PER MM 20-80-1.
